# SDR SIMA200609410

- Difficulty date: March 30, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB SEAT TRACK, 3RD ONE AFT CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW AMM.  AC RETURNED TO SERVICE.  (K)
